# SDR FDEA201902100323

- Difficulty date: February 10, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT CABIN SEAT TRACK AT STATION 1739, X = - 8 (RIGHT HAND) FOUND CRACK ON SEAT TRACK FLANGE AREA. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1711 TO STA 1831 X= -8 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
